Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 137, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 24, 2012, 4:04 PM EDT for York County, Pennsylvania. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2012, 4:04 PM EDT (20:04 UTC)
- Expired
- Jul 24, 2012, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County York County, PA
The radar
The Sterling radar (KLWX), 108 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:05 PM EDT | HAIL 0.7 | Thomasville, PA | DIME-SIZED HAIL REPORTED NEAR THOMASVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:08 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS51 KCTP 242004
SVRCTP
PAC133-242045-
/O.NEW.KCTP.SV.W.0137.120724T2004Z-120724T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 PM EDT TUE JUL 24 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR THOMASVILLE...MOVING
SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SPRING GROVE AND HANOVER...
PARKVILLE AND PENNVILLE...
CODORUS AND JACOBUS...
GLEN ROCK...
NEW FREEDOM AND SHREWSBURY...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 13.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7699
3992 7697 3994 7697 3996 7677 3972 7651
3971 7659 3972 7672 3971 7674
TIME...MOT...LOC 2004Z 324DEG 17KT 3990 7688
$$
FORECASTER: EVANEGO2 follow-up statements
189
WWUS51 KCTP 242021
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE JUL 24 2012
PAC133-242045-
/O.CON.KCTP.SV.W.0137.000000T0000Z-120724T2045Z/
YORK PA-
421 PM EDT TUE JUL 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN YORK COUNTY...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CODORUS...OR 9 MILES NORTHEAST OF PARKVILLE...MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
GLEN ROCK...
SHREWSBURY...
NEW FREEDOM AND STEWARTSTOWN...
THIS WILL IMPACT STATE ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7700 3983 7700 3985 7697 3987 7683
3984 7664 3972 7651 3971 7656 3972 7672
3971 7674 3971 7678
TIME...MOT...LOC 2021Z 324DEG 17KT 3983 7682
$$
FORECASTER: EVANEGO918
WWUS51 KCTP 242034
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT TUE JUL 24 2012
PAC133-242045-
/O.CON.KCTP.SV.W.0137.000000T0000Z-120724T2045Z/
YORK PA-
434 PM EDT TUE JUL 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN YORK COUNTY...
AT 432 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SHREWSBURY...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NEW FREEDOM AND SHREWSBURY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7700 3979 7700 3979 7679 3977 7657
3972 7651 3971 7656 3972 7672 3971 7674
3971 7678
TIME...MOT...LOC 2034Z 324DEG 17KT 3978 7677
$$
FORECASTER: EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:47 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 24, 3:47 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 347 PM EDT TUE JUL 24 2012 .SYNOPSIS... A COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS OVER SOUTHERN PENNSYLVANIA THROUGH THE EVENING HOURS. MUCH DRIER AND LESS HUMID AIR WILL ACCOMPANY HIGH PRESSURE INTO THE REGION OVERNIGHT AND WEDNESDAY. UNSETTLED WEATHER WILL RETURN FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SVR TSTM WATCH #510 IS IN EFFECT UNTL 00Z FOR THE SRN 1/3 OF THE CWA. THE CONVECTIVE ENVIRONMENT IS CHARACTERIZED BY HIGH INSTABILITY...RICH LLVL MSTR WITH DEWPOINTS IN THE UPPER 60S AND LOW 70S AND FAVORABLE DEEP LYR SHEAR PROFILES WITH 40-50KT WNW MID-LVL FLOW. EXPECT TSTMS TO CONTINUE TO DEVELOP THRU THE LATE AFTN. AFTN TEMPS IN THE LOW 90S WITH 70 DEWPOINTS WILL RESULT IN HX VALUES CLOSE TO 100F OVR THE LWR SUSQ VLY. THE SFC COLD FRONT WILL MOVE SWD LATE TONIGHT. ANY LINGERING CONVECTION SHOULD SHIFT SOUTH OF THE MASON-DIXON LINE...AS MUCH DRIER AND LESS HUMID AIR /BLW NORMAL PWATS/ OVERSPREADS THE CWA FROM THE NORTH. OVERNIGHT READINGS WILL BE COMFORTABLE...MAINLY IN THE 50S NORTH TO LOW 60S SOUTH. SOME USUALLY COLDER LOCATIONS IN THE NRN MTNS COULD DIP INTO THE 40S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... THE DRY AIR WILL ALSO HEAT UP QUICKLY ON WEDNESDAY...WITH HIGHS BOUNCING BACK TO NORMALS. WARM ADVECTION KICKS IN LATE IN THE DAY OR OVERNIGHT INTO THURSDAY MORNING AS THE SFC HIGH OVERHEAD DIPS SOUTHWARD AND A SFC LOW MOVES INTO LWR MICHIGAN. THE STRENGTH OF THE LOW AND TIMING COULD LEAD TO AN MCS SLIDING W-E THROUGH THE GREAT LAKES. VERY MINOR RIDGING ALOFT WILL CREST OVER THE AREA WED NIGHT TOO...SO ANY NIGHTTIME CONVECTION MAY WELL SLIDE TO THE NORTH OF THE STATE. HOWEVER...WE WILL BE FIRMLY ROOTED IN THE WARM SECTOR FOR THE DAY ON THURSDAY. THUS...THE SLIGHT RISK SHOWS UP FOR THURSDAY AGAIN. SFC LOW CROSSES NY STATE THROUGH THE DAY THURS...BUT THE ASSOCD FRONT DOES NOT PUSH THROUGH ENTIRELY AS THE FLOW IS ZONAL BY THEN. SO IT MAY STAY OVER THE NORTH OR WASH OUT OVERHEAD. TEMPS WILL SOAR ON THURSDAY...WITH AN EARLY/WARM START. NAM 8H TEMPS IN THE M20S MID-DAY THURS. EC/GFS ARE COOLER WITH MUCH MORE CLOUD DEBRIS OVER AT LEAST THE NRN HALF OF THE AREA. WILL GO WITH THE WARMER SOLUTION SINCE THE AIR TO THE WEST HAS BEEN VERY HOT LATELY. ONLY 2 OR 3 DAYS HAVE BEEN BELOW NORMAL SO FAR THIS JULY...AND THEY WERE SOLIDLY RAINY DAYS. BUT WE LOOK TO BE BACK INTO THE HEAT MOVING IN FROM THE WEST. WILL GO WITH THE PERSISTENT WARM BIAS. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH CHANCES FOR SHRA/TSRA THU NIGHT INTO SAT AS UPPER WAVE/COLD FRONT SLIPS THROUGH...PUSHING SOUTH OF CWA BY SAT NIGHT. AHEAD OF THE COLD FRONT THU NIGHT INTO FRI...TEMPS WELL ABOVE NORMAL WITH HIGH HUMIDITY. SUN-MON-TUE LOOKING DRY WITH SFC HIGH PRESSURE IN PLACE. CAN/T RULE OUT AN ISOLATED STORM ON TUE THOUGH. TEMPS REMAIN NEAR NORMAL...THOUGH START TO EDGE UPWARD MON AND TUE. TROUGH SHARPENS OVER GLAKES HEADING INTO WED WITH ANOTHER WAVE OF LOW PRESSURE AND SHOWERS EXPECTED. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... SCT TSTMS WILL IMPACT SRN TERMINALS THIS AFTN AND USED VCTS FOR NOW TO ACCOUNT FOR THIS. SFC COLD FRONT WILL PUSH SWD THIS EVE WITH CONVECTION ENDING AFTER DARK. SOME 3-5SM VIS RESTRICTIONS ARE POSSIBLE OVERNIGHT BUT CONFIDENCE IS LOW DUE TO ARRIVAL OF DRY AIR AND LIGHT NW WINDS. VFR WILL PREVAIL ON WED UNDER HIGH PRES. OUTLOOK... WED...NO SIG WX EXPECTED. THU-SAT...SCT TSRA IMPACTS POSSIBLE. && .EQUIPMENT... KCCX RADAR WILL BE OFFLINE UFN. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...DANGELO LONG TERM...RXR AVIATION...STEINBUGL EQUIPMENT...
Hazardous weather outlook, Jul 24, 1:16 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 116 PM EDT TUE JUL 24 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-251730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 116 PM EDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-056-057-059-063>066-251730- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 116 PM EDT TUE JUL 24 2012 ...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 10:33 AM EDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT TUE JUL 24 2012
PAZ033-241515-
SOMERSET PA-
1033 AM EDT TUE JUL 24 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SOMERSET COUNTY...
AT 1030 AM EDT...A STRONG THUNDERSTORM WAS NEAR VANDERBILT...MOVING
SOUTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS.
THIS STORM WILL AFFECT CONFLUENCE...CASSELMAN AND MOUNT DAVIS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE 219.
LAT...LON 3972 7900 3971 7939 3974 7941 3982 7937
3985 7942 3987 7942 3990 7941 4000 7933
3979 7884 3971 7891
FORECASTER: STEINBUGLLocal storm report, Jul 24, 11:26 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1126 AM EDT TUE JUL 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 2 N SOMERSET 40.03N 79.08W
07/24/2012 SOMERSET PA 911 CALL CENTER
TREES DOWN ACROSS ROADS AND UTILITY POLE SPLIT IN HALF.
&&
EVENT NUMBER CTP1200286
COLBERTSpecial weather statement, Jul 24, 1:01 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 PM EDT TUE JUL 24 2012
PAZ065-066-241730-
LANCASTER PA-YORK PA-
101 PM EDT TUE JUL 24 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND WEST CENTRAL
LANCASTER COUNTIES...
AT 1259 PM EDT...A STRONG THUNDERSTORM WAS NEAR BAINBRIDGE...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MAYTOWN...COLUMBIA AND MOUNTVILLE.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 24 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222.
LAT...LON 4007 7682 4013 7675 4012 7672 4016 7669
4015 7668 4017 7666 4017 7664 4018 7662
4018 7661 4005 7622 3980 7647
FORECASTER: JUNGSpecial weather statement, Jul 24, 1:27 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT TUE JUL 24 2012
PAZ066-241800-
LANCASTER PA-
127 PM EDT TUE JUL 24 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LANCASTER COUNTY...
AT 125 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNTVILLE...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT WILLOW STREET...STRASBURG AND CHRISTIANA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222...STATE ROAD 41.
LAT...LON 3989 7639 3990 7638 3995 7648 3999 7649
4003 7653 4014 7643 4006 7593 3996 7599
3993 7598 3973 7610 3972 7613
FORECASTER: GARTNER/CRSpecial weather statement, Jul 24, 3:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 351 PM EDT TUE JUL 24 2012 PAZ065-242030- YORK PA- 351 PM EDT TUE JUL 24 2012 ...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY... AT 347 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEIGELSTOWN...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT NEW SALEM...JACOBUS...WINTERSTOWN AND STEWARTSTOWN. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 24. THIS WILL ALSO IMPACT ROUTE 30. LAT...LON 3971 7677 3997 7697 4005 7678 3972 7625 FORECASTER: EVANEGO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:40 AM EDT | Special Weather Statement | CTP | Bedford | 65 min |
| Jul 24, 7:56 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 34 min |
| Jul 24, 8:31 AM EDT | Special Weather Statement | CTP | Bedford, Fulton | 44 min |
| Jul 24, 8:57 AM EDT | Special Weather Statement | CTP | Somerset | 78 min |
| Jul 24, 9:10 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 50 min |
| Jul 24, 9:12 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon, Somerset | 63 min |
| Jul 24, 10:33 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Jul 24, 10:41 AM EDT | Severe Thunderstorm Warning | CTP | Somerset | 49 min |
| Jul 24, 1:01 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
| Jul 24, 1:27 PM EDT | Special Weather Statement | CTP | Lancaster | 33 min |
| Jul 24, 2:39 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 40 min |
| Jul 24, 3:51 PM EDT | Special Weather Statement | CTP | York | 39 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.